# SDR HEEA064718

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 7690001802106
- Condition: Intermittent
- Location: Afcs
- Part time: 4,691 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR STICKS AND WILL NOT MOVE SOME TIMES.  INSPECTED BY ACCESSORY SHOP AND FOUND MOTOR HAS INTERMITTENT OPERATION.
